RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2019, Volume 60, Number 3, Pages 518–526 (Mi smj3092)  

The structure of the set of local minima of functions in various spaces

A. V. Arutyunovabc, S. E. Zhukovskiybcd, K. V. Storozhukef

a Kharkevich Institute for Information Transmission Problems, Moscow, Russia
b Trapeznikov Institute of Control Sciences, Moscow, Russia
c Peoples' Friendship University of Russia, Moscow, Russia
d Moscow Institute of Physics and Technology, Moscow, Russia
e Sobolev Institute of Mathematics, Novosibirsk, Russia
f Novosibirsk State University, Novosibirsk, Russia

Abstract: We study the topological properties and cardinalities of the sets of strict local minima of functions on $f$-quasimetric and topological spaces.

Keywords: $f$-quasimetric space, local minimum of a function.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 17-51-12064_ЌЌ»ќ_а
17-51-52022_ћЌ“_а
18-01-00590_а
18-01-00106_а
19-01-00080_а
The authors were supported by the Peoples' Friendship University of Russia (Program 5-100) and the Russian Foundation for Basic Research (Grants 17-51-12064, 17-51-52022, 18-01-00590, 18-01-00106, and 19-01-00080).


DOI: https://doi.org/10.33048/smzh.2019.60.304

Full text: PDF file (298 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2019, 60:3, 398–404

Bibliographic databases:

UDC: 517.988.38
Received: 15.07.2018
Revised: 09.01.2019
Accepted:12.03.2019

Citation: A. V. Arutyunov, S. E. Zhukovskiy, K. V. Storozhuk, “The structure of the set of local minima of functions in various spaces”, Sibirsk. Mat. Zh., 60:3 (2019), 518–526; Siberian Math. J., 60:3 (2019), 398–404

Citation in format AMSBIB
\Bibitem{AruZhuSto19}
\by A.~V.~Arutyunov, S.~E.~Zhukovskiy, K.~V.~Storozhuk
\paper The structure of the set of local minima of functions in various spaces
\jour Sibirsk. Mat. Zh.
\yr 2019
\vol 60
\issue 3
\pages 518--526
\mathnet{http://mi.mathnet.ru/smj3092}
\crossref{https://doi.org/10.33048/smzh.2019.60.304}
\elib{http://elibrary.ru/item.asp?id=41637204}
\transl
\jour Siberian Math. J.
\yr 2019
\vol 60
\issue 3
\pages 398--404
\crossref{https://doi.org/10.1134/S0037446619030042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471617300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067278624}


Linking options:
  • http://mi.mathnet.ru/eng/smj3092
  • http://mi.mathnet.ru/eng/smj/v60/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • —ибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:150
    References:26
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020